# SDR 2021FA0000204

- Difficulty date: July 9, 2021
- Submitted: July 10, 2021
- Operation: General aviation
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 3,529 hours, 2,371 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 695150520
- Condition: Chafed
- Location: Rt Engine
- Part time: 3,529 hours, 2,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FWD MOUNT (PN: 6951500-6) BOTH UPPER AND LOWER ENGINE MOUNT BOLT HOLES AND MOUNT ARMS WERE CHAFFED DURING ENGINE REMOVAL. 6951505-20 FWD MOUNT ASSEMBLY AFT SIDE.
